MAUDE Adverse Event Report: Bausch + Lomb 25 ga. Bi-Blade Vitreous Cutter Combined Wide-Field Stellaris Elite Pack; Unit, Phacofragmentation

Bausch + Lomb 25 ga. Bi-Blade Vitreous Cutter Combined Wide-Field Stellaris Elite Pack; Unit, Phacofragmentation
Model Number SE5525WVB
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction

Brand Name
25 ga. Bi-Blade Vitreous Cutter Combined Wide-Field Stellaris Elite Pack
Common Device Name
Unit, Phacofragmentation
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb Inc.
3365 tree ct. industrial blvd.
st. louis MO 63122
Manufacturer Contact
amy frutiger
3365 tree ct. industrial blvd.
st. louis, MO 63122
+1(636)226-3089
MDR Report Key50260681
Report Number0001920664-2026-00065
Device Sequence Number21504937
Product Code HQC
UDI-Device Identifier00757770059768
UDI-Public(01)00757770059768(17)281011(10)X8945
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170052
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSE5525WVB
Device Lot NumberX8945
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/14/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown